# SDR DALA2024120211338

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 75,606 hours, 28,834 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 90004212
- Part serial: 7280
- Condition: Inoperative
- Location: #7 Flap Skew
- Part time: 75,566 hours, 28,803 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3749 -UFC/DE- DECLARED EMERGENCY INTO SEA DUE TO FLAP DISAGREE. PERFORMED GO-AROUND AND RAN QRH. LANDED FLAPS 2. CORRECTIVE ACTION: FSEU FAULT CODE 27-53256 (FLAP 7 SKEW) RECORDED. REPLACED #7 FLAP SKEW (T531). OPS CHECKS GOOD.
